# SDR UHLA2014110100753

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 28,143 hours, 17,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MISSING INDICATION ON MFD.
